# SDR CA990330020

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O360A4M
- System (JASC): 2720 · Rudder Control System
- Part: Spring
- Part number: 03101965
- Condition: Broken
- Location: Rudder
- Part time: 6,852 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAINTENANCE NOTICED A LACK OF TENSION ON RUDDER CABLES DURING INSPECTION.  CAUSE WAS NOTED AS THE FAILURE OF THE RUDDER RETURN SPRING (LEFT).
